# SDR UALA2013072605245

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 39,525 hours, 17,111 cycles
- Engine: Iae V2527A5
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BCL 2, FAULT DISPLAYED ON UPPER ECAM SCREEN.   REPLACED BCL2, IAW MM 24-38-34,  OPS CHECKED GOOD.
